MAUDE Adverse Event Report: Implant Direct Sybron Manufact Legacy3 SBM Implant 3.2DX11L 3.0mmD Pla; Endosseous Dental Implant

Implant Direct Sybron Manufact Legacy3 SBM Implant 3.2DX11L 3.0mmD Pla; Endosseous Dental Implant
Catalog Number 853211
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Legacy3 SBM Implant 3.2DX11L 3.0mmD Pla
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Implant Direct Sybron Manufact
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
Implant Direct Sybron Manufact
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
+1(805)778-5975
MDR Report Key50780358
Report Number3001617766-2026-008265
Device Sequence Number9826896
Product Code DZE
UDI-Device Identifier10841307102007
UDI-Public(01)10841307102007(10)205032(17)270201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number853211
Device Lot Number205032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexMale
Patient Weight462 LB